# SDR SWIA200718664

- Difficulty date: September 7, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 13,326 hours, 9,476 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW CRACKED WHILE AT ALTITUDE.  REPLACED RIGHT SIDE WINDOW IAW 56-12-01.  OPS CHECK GOOD, P/N OFF  NP-139322-001, S/N 02070H1423.
